# SDR SWIA201130597

- Difficulty date: October 2, 2011
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 26,524 hours, 22,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AVIONICS BAY DOOR CUTOUT.  (C-CHECK)  REPAIRED IN REFERENCE TO REO.
